# SDR DALA2025050803572

- Difficulty date: May 8, 2025
- Submitted: May 8, 2025
- Operation: Air carrier
- Aircraft: N589NW
- Make and model: Boeing 757351
- Aircraft serial: 32989
- Aircraft time: 75,266 hours, 24,760 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SHIP 5809 EMERGENCY PATH LIGHTING INOP ROWS 18-23. CORRECTIVE ACTION: T/S PER B757 WDM 33-51-21. REPLACED FUSE F1 ON POWER SUPPLY M11612. LIGHT OPS CKS NML. (7173944)
